# SDR AALA201712119074

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 31,189 hours, 10,980 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM EMERGENCY EXIT 2L DOOR WAS OPEN AND INDICATED INOPERABLE. MAINTENANCE PERFORMED TEST OF THE DOOR IN CLOSED AND OPEN POSITION, FOUND ECAM AND FAP TO SHOW CORRECT INDICATIONS AND SUCCESSFULLY PERFORMED OPERATIONS TEST PER TSM 52-22-00-810-801-A.
